# SDR ABXA9900210

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 575499213B
- Condition: Corroded
- Location: Bs 640-680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY INTERGRANULAR CORROSION IN MID ASSY COMP UNDER LONGERON 34 LEFT AT STATION 640 TO 680.  REPAIRED IAW ABX REA D853-277154.
